Pseudo-knots in helical structures

F. Vistulo de Abreu, R.G. Dias, Christian Von Ferber

    Research output: Contribution to journalArticle

    3 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)731-734
    JournalSoft Matter
    Issue number4
    Publication statusPublished - 2008

    Bibliographical note

    The full text of this item is available free from the link given. The published version can be found at:


    • physical entanglements
    • polymers
    • pseudo-knots
    • helical structures

    Cite this